# SDR AALA20090724DFW05

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 29,874 hours, 13,955 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - INERTIAL REFERENCE UNIT FAILED IN FLIGHT.  RETURNED DFW WITHOUT INCIDENT.  REPLACED INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
